Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi Everyone,

Just wanted to rant.

Today is day 23 on Accutane and I feel horrible.

I feel like I'm about to pass out any minute, my throat is sore and swollen and I am so tired I could sleep for days. My vision is blurring slighty sometimes (maybe something to do with feeling tired?). I am also losing weight, although I am not complaining about that. :surprised: .

I really hope this works and is all worth it in the end.

Share this post


Link to post
Share on other sites

Exactly how I feel. I sleep for 15 hours now. Without waking up. Its really quite unbelievable. I have no desire to do anything....I just feel too tired. BUT this isnt forever..and we'll (fingers crossed) have great skin at the end of it all! :Dalso..my throat has been sore since around then too...its most annoying!!!

Share this post


Link to post
Share on other sites

I felt the same during my first 2 weeks. I really wasn't sure that I was going to make it through a 5 month course. But, I am now in my 6th week and feeling really good. Sure I have all of the annoying side effects and I am tired, but now I know I can make it!

Good luck and hang in there!

Share this post


Link to post
Share on other sites

Tiredness can be directly related to dehydration. Drink a lot of water, more than you normally would before you went on Accutane. See if that helps with the tiredness and sore throat. Otherwise, you might actually have a bit of a virus. It will get better.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×